# SDR 01FDEA00677

- Difficulty date: August 9, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO RETRACT ON DEPART.  REMOVED AND REPLACED LANDING GEAR LEVER LOCK SOLENOID IN REF 727-200 MM 32-31-016-4.  CHECK GOOD.
